Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 35, NWS Green Bay, WI

May 22, 2011Brown County, Door County, Kewaunee County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 22, 2011, 5:29 PM CDT for Brown County, Door County, Kewaunee County, Wisconsin. It was in force for 61 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 5:29 PM CDT (22:29 UTC)
Expired
May 22, 2011, 6:30 PM CDT
In force
61 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Brown County, WI, Door County, WI, Kewaunee County, WI

The radar

The Green Bay radar (KGRB), 23 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 5:29 PM CDTHAIL 1Wrightstown, WI
May 22, 5:39 PM CDTHAIL 1Dyckesville, WI
May 22, 5:40 PM CDTHAIL 0.88De Pere, WI
May 22, 5:46 PM CDTHAIL 0.5Green Bay, WISLIGHTLY LARGER THAN HALF 1/2 INCH.
May 22, 5:55 PM CDTFUNNEL CLOUD1 W Algoma, WI
May 22, 5:59 PM CDTTSTM WND DMGBrussels, WIDELAYED REPORT. TREE DOWN.
May 22, 6:08 PM CDTTSTM WND DMGBrussels, WIDELAYED REPORT. TREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 2:04 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WUUS53 KGRB 222229
SVRGRB
WIC009-029-061-222330-
/O.NEW.KGRB.SV.W.0035.110522T2229Z-110522T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
529 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEAST WISCONSIN...
  DOOR COUNTY IN NORTHEAST WISCONSIN...
  KEWAUNEE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 630 PM CDT

* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE   
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORMS EXTENDED 
FROM WRIGHTSTOWN TO GREEN BAY TO THE SOUTHERN BAY OF GREEN BAY. THE 
STORMS WERE MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  GREEN BAY AROUND 545 PM CDT.
  LUXEMBURG AROUND 605 PM CDT.
  ALGOMA AROUND 625 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ASHWAUBENON...DE PERE...SHIRLEY...ALLOUEZ...BELLEVUE...LANGES
CORNERS...POLAND...HUMBOLDT...NEW FRANKEN AND PILSEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

&&

LAT...LON 4455 8746 4433 8754 4433 8789 4425 8789
      4425 8819 4449 8819 4468 8801 4468 8798
      4466 8797 4465 8800 4463 8800 4459 8796
      4460 8801 4456 8802 4454 8794 4463 8787
      4465 8776 4473 8773 4486 8758 4487 8723
TIME...MOT...LOC 2227Z 245DEG 34KT 4436 8815
WIND...HAIL 60MPH 1.75IN

$$

EB
4 follow-up statements
107 
WWUS53 KGRB 222243
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT SUN MAY 22 2011

WIC009-029-061-222330-
/O.CON.KGRB.SV.W.0035.000000T0000Z-110522T2330Z/
BROWN WI-DOOR WI-KEWAUNEE WI-
543 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEWAUNEE...
DOOR AND BROWN COUNTIES UNTIL 630 PM CDT...

AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORMS WERE LOCATED 7 
MILES SOUTH OF GREEN BAY TO DYCKESVILLE...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LUXEMBURG AROUND 605 PM CDT.
  ALGOMA AROUND 625 PM CDT.

QUARTER SIZE HAIL WAS REPORTED IN DYCKESVILLE AT 530 PM CDT BY STORM 
SPOTTERS.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS INCLUDE LANGES
CORNERS...POLAND...HUMBOLDT...NEW FRANKEN...PILSEN...ELLISVILLE...
NEUERN...LINCOLN...SLOVAN AND CASCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

&&

LAT...LON 4455 8746 4433 8754 4433 8789 4425 8789
      4425 8819 4468 8801 4468 8798 4466 8797
      4465 8800 4463 8800 4459 8796 4460 8801
      4456 8802 4454 8794 4463 8787 4465 8776
      4473 8773 4486 8758 4487 8723
TIME...MOT...LOC 2241Z 245DEG 34KT 4442 8798
WIND...HAIL 60MPH 1.50IN

$$

EB
343 
WWUS53 KGRB 222305
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CDT SUN MAY 22 2011

WIC009-222313-
/O.CAN.KGRB.SV.W.0035.000000T0000Z-110522T2330Z/
BROWN WI-
605 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4455 8746 4433 8754 4433 8776 4440 8776
      4453 8776 4466 8775 4470 8774 4473 8773
      4486 8758 4487 8723
TIME...MOT...LOC 2303Z 245DEG 34KT 4451 8772

$$

WIC029-061-222330-
/O.CON.KGRB.SV.W.0035.000000T0000Z-110522T2330Z/
DOOR WI-KEWAUNEE WI-
605 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEWAUNEE AND 
SOUTHERN DOOR COUNTIES UNTIL 630 PM CDT...

AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STORMS EXTENDED FROM 
DYCKESVILLE TO STANGLEVILLE...OR 12 MILES WEST OF KEWAUNEE...MOVING 
NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
  ALGOMA AND KEWAUNEE BY AROUND 625 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
LINCOLN...CASCO...SLOVAN...EUREN...ROSTOK...ALASKA...RIO CREEK AND
RANKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

&&

LAT...LON 4455 8746 4433 8754 4433 8776 4440 8776
      4453 8776 4466 8775 4470 8774 4473 8773
      4486 8758 4487 8723
TIME...MOT...LOC 2303Z 245DEG 34KT 4451 8772
WIND...HAIL 60MPH 1.00IN

$$

EB
522 
WWUS53 KGRB 222317
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
617 PM CDT SUN MAY 22 2011

WIC029-061-222330-
/O.CON.KGRB.SV.W.0035.000000T0000Z-110522T2330Z/
DOOR WI-KEWAUNEE WI-
617 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEWAUNEE AND 
SOUTHERN DOOR COUNTIES UNTIL 630 PM CDT...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF STURGEON BAY TO
8 MILES EAST OF DENMARK...MOVING NORTHEAST AT 45 MPH.

THE DOOR COUNTY SHERIFF REPORTED SCATTERED TREES DOWN OVER THE 
SOUTHERN PORTION OF THE COUNTY.

SEVERE THUNDERSTORMS WILL BE NEAR...
  KEWAUNEE AROUND 625 PM CDT.
  KOLBERG AND CLAY BANKS BY AROUND 630 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SLOVAN...RIO
CREEK...FORESTVILLE...ROSTOK...RANKIN...MAPLEWOOD...ALASKA AND CLAY
BANKS.

LAT...LON 4487 8723 4455 8746 4433 8754 4433 8775
      4475 8771 4486 8758 4486 8742
TIME...MOT...LOC 2315Z 233DEG 39KT 4479 8755 4441 8764
WIND...HAIL 60MPH 1.00IN

$$

EB
849 
WWUS53 KGRB 222328
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
628 PM CDT SUN MAY 22 2011

WIC029-061-222338-
/O.EXP.KGRB.SV.W.0035.000000T0000Z-110522T2330Z/
DOOR WI-KEWAUNEE WI-
628 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR KEWAUNEE AND SOUTHERN DOOR 
COUNTIES WILL BE ALLOWED TO EXPIRE AT 630 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE LATER THIS 
EVENING...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 7 PM FOR 
NORTHERN DOOR COUNTY.

LAT...LON 4487 8723 4455 8746 4433 8754 4433 8775
      4475 8771 4486 8758 4486 8742
TIME...MOT...LOC 2328Z 233DEG 39KT 4487 8739 4449 8748

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:05 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 22, 3:05 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT SUN MAY 22 2011

.SHORT TERM...TONIGHT.

SEVERE EVENT ONGOING...LIMITING DISCUSSION

.LONG TERM...MONDAY THROUGH NEXT SUNDAY.

LITTLE CHANGE IN THOUGHTS IN FORECAST FROM YESTERDAY. SPLIT FLOW
EXPECTED OVER EASTERN 2/3RDS U.S. SOUTHERN STREAM REMAINS ACTIVE
WITH SYSTEM LIFTING NORTH INTO SOUTHERN LAKES MID WEEK. SECOND
WAVE MOVING THROUGH LATE FRI/EARLY SAT. GFS TRENDING ON FAST SIDE
OF MODELS WITH MID WEEK SYSTEM. LITTLE CONSISTENCY IN MID RANGE
MODELS WITH LATER PERIODS. KEPT LATER PERIODS THU TO SUN DRY ATTM.

IN NEAR TERM...UPPER LOW TO PASS OVER NORTHERN CWA MON
MORNING/EARLY AFTERNOON. LIKELY SEE SCATTERED SHOWER ACTIVITY.
ADJUSTED TIMING/LOCATION OF POSSIBLE THUNDER WITH INSTABILITY IN
EAST IN AFTERNOON. MODELS...AGAIN...TRENDING FURTHER NORTH WITH
WAA PCPN AHEAD OF SFC LOW SHIFTING EAST OUT OF PLAINS ON WED.
SUBSIDENCE WORKING IN QUICKLY MON EVENING WITH CLEARING EXPECTED
WEST TO EAST. HIGH PRESSURE EXPECTED FOR TUE WITH SEASONABLY COOL CONDITIONS.

TEMPERATURES TRENDS WILL BE BELOW NORM FOR MUCH OF THIS NEXT
WEEK WITH EASTERLY FLOW EXPECTED THROUGH MUCH OF THE PERIOD. HOW
COOL STILL IN QUESTION. HAVE TRENDED A BIT WARMER IN GRIDS THIS
FORECAST CYCLE...BACKING OFF A BIT ON FROST POSSIBILITIES TUE
NIGHT AND AGAIN THU NIGHT.
&&

.AVIATION...UPPER LOW SHIFTING EAST THROUGH MN EXPECTED TO
GENERATE TWO BANDS OF THUNDERSTORMS WHICH WILL PASS THROUGH AREA
LATE AFTN AND EVENING. FIRST MOVING INTO WESTERN TAF SITES AT THIS
TIME. FOG DEVELOPING AND ISOLATED SHOWERS BEHIND THUNDERSTORMS WILL LEAD TO
PATCHY LOW CIGS AND VSBYS THROUGH THE NIGHT. SHOWERY WEATHER TO
CONTINUE INTO MON AS UPPER LOW EXITS AREA.
&&

.MARINE...HIGHER DEW POINT AIR WILL KEEP FOG IN PLACE OVER LAKE
THROUGH MIDNIGHT...MAY MIX OUT AT TIMES AT SHOWER/TSTM ACTIVITY
MOVES THROUGH. DRIER AIR MOVING IN WILL FINALLY END FOG THREAT ON MON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ESB/TE
Hazardous weather outlook, May 22, 12:03 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
1203 PM CDT SUN MAY 22 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231715-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1203 PM CDT SUN MAY 22 2011

...SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE THIS
AFTERNOON AND EVENING. THE PRIMARY RISK IS OF LARGE HAIL AND
DAMAGING WINDS. BUT THERE IS ALSO A RISK OF TORNADOES. OVER
CENTRAL AND NORTH-CENTRAL WISCONSIN...THE GREATEST RISK WILL
OCCUR FROM 200 PM TO 800 PM. OVER THE EAST...THE GREATEST RISK
WILL OCCUR FROM 400 PM THROUGH 1100 PM.

A STRONG UPPER-LEVEL STORM SYSTEM MOVING TOWARD THE AREA FROM THE
WEST IS EXPECTED TO INITIATE SEVERE THUNDERSTORMS OVER SOUTHEAST
MINNESOTA AND WESTERN WISCONSIN DURING THE EARLY TO MIDDLE
AFTERNOON HOURS. THE STORMS ARE EXPECTED TO ORGANIZE INTO A LARGE
COMPLEX OF SEVERE STORMS AND MOVE EAST INTO THE AREA. THE COMPLEX
IS LIKELY TO PRODUCE DAMAGING WINDS AND LARGE HAIL. BUT TORNADOES
WILL ALSO BE POSSIBLE...ESPECIALLY IF A FEW DISCRETE STORMS ARE
ABLE TO DEVELOP AND REACH THE AREA BEFORE ORGANIZING INTO THE
COMPLEX.

AS A RESULT OF THE SEVERE WEATHER POTENTIAL...THE STORM PREDICTION
CENTER HAS POSTED A MODERATE RISK FOR SEVERE THUNDERSTORMS SOUTH
AND WEST OF A LINE FROM WAUSAU TO OSHKOSH...AND A SLIGHT RISK
ACROSS THE REMAINDER OF THE AREA.

AREAS OF DENSE FOG WILL PERSIST NEAR LAKE MICHIGAN TODAY AND
POSSIBLY INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY...BUT THOSE STORMS ARE
NOT EXPECTED TO BE SEVERE.

FROST IS POSSIBLE AWAY FROM LAKE MICHIGAN TUESDAY NIGHT...WEDNESDAY
NIGHT...AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING.

LMZ521-522-541>543-231715-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1203 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS...SOME SEVERE...ARE POSSIBLE LATE THIS AFTERNOON AND
THIS EVENING. AREAS OF DENSE FOG ARE LIKELY TO PERSIST THROUGH THE
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY...BUT THOSE STORMS ARE
NOT EXPECTED TO BE SEVERE. CONDITIONS HAZARDOUS TO SMALL CRAFT
ARE POSSIBLE MONDAY.

EB

In the hours before

Local storm report, May 22, 5:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             APPLETON                44.26N 88.40W
05/22/2011  M1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            IN THE GRAND CHUTE AREA.

0503 PM     HAIL             APPLETON                44.26N 88.40W
05/22/2011  M1.00 INCH       OUTAGAMIE          WI   STORM CHASER

            AT THE NWTC CAMPUS

&&

SAC
Local storm report, May 22, 5:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
512 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             MENASHA                 44.20N 88.44W
05/22/2011  E0.88 INCH       WINNEBAGO          WI   TRAINED SPOTTER

0510 PM     HAIL             HOWARD                  44.56N 88.06W
05/22/2011  E1.50 INCH       BROWN              WI   LAW ENFORCEMENT

&&

BERSCH
Local storm report, May 22, 5:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
516 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             APPLETON                44.26N 88.40W
05/22/2011  M1.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            LAWERENCE CAMPUS.

&&

SAC
Local storm report, May 22, 5:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
522 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 NW DARBOY             44.25N 88.41W
05/22/2011  M1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&

SAC
Local storm report, May 22, 5:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
527 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
05/22/2011                   BROWN              WI   TRAINED SPOTTER

            AT THE INTERSECTION OF MASON AND PACKERLAND. POWER POLE
            DOWN.

&&

SAC
Local storm report, May 22, 5:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     GREEN BAY               44.51N 88.00W
05/22/2011  E60 MPH          BROWN              WI   TRAINED SPOTTER

0506 PM     HAIL             APPLETON                44.26N 88.40W
05/22/2011  E1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            AT FOX VALLEY TECH COLLEGE

0506 PM     HAIL             MENASHA                 44.20N 88.44W
05/22/2011  E0.50 INCH       WINNEBAGO          WI   TRAINED SPOTTER

0510 PM     HAIL             HOWARD                  44.56N 88.06W
05/22/2011  E0.50 INCH       BROWN              WI   LAW ENFORCEMENT

0512 PM     HAIL             APPLETON                44.26N 88.40W
05/22/2011  E1.00 INCH       OUTAGAMIE          WI   EMERGENCY MNGR

            DIME TO QUARTER

0521 PM     HAIL             KAUKAUNA                44.26N 88.26W
05/22/2011  E1.75 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0515 PM     HAIL             DARBOY                  44.23N 88.38W
05/22/2011  E1.00 INCH       CALUMET            WI   TRAINED SPOTTER

&&

TERIE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood52 min
May 22, 2:54 PM CDTSevere Thunderstorm WarningGRBWaushara51 min
May 22, 3:14 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca46 min
May 22, 3:30 PM CDTSevere Thunderstorm WarningGRBWinnebago45 min
May 22, 3:45 PM CDTSevere Thunderstorm WarningGRBWaushara30 min
May 22, 3:48 PM CDTTornado WarningGRBOutagamie, Waupaca, Winnebago42 min
May 22, 3:53 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca37 min
May 22, 4:29 PM CDTSevere Thunderstorm WarningGRBOutagamie46 min
May 22, 4:47 PM CDTSevere Thunderstorm WarningGRBBrown43 min
May 22, 4:54 PM CDTSpecial Marine WarningGRB96 min
May 22, 5:00 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie73 min
May 22, 5:02 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Outagamie, Winnebago32 min
May 22, 5:14 PM CDTSevere Thunderstorm WarningGRBOutagamie17 min
May 22, 5:32 PM CDTSevere Thunderstorm WarningGRBWood43 min
May 22, 5:45 PM CDTTornado WarningGRBPortage, Wood45 min
May 22, 5:51 PM CDTSpecial Marine WarningGRB84 min
May 22, 6:00 PM CDTSevere Thunderstorm WarningGRBDoor46 min
May 22, 6:18 PM CDTTornado WarningGRBPortage, Waupaca, Wood42 min
May 22, 6:35 PM CDTTornado WarningGRBOneida, Vilas55 min
May 22, 6:56 PM CDTSevere Thunderstorm WarningGRBPortage, Shawano, Waupaca34 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.